Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Geometrizing the minimal representations of even orthogonal groups


Authors: Vincent Lafforgue and Sergey Lysenko
Journal: Represent. Theory 17 (2013), 263-325
MSC (2010): Primary 14D24; Secondary 22E57, 11R39
Published electronically: May 28, 2013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a smooth projective curve. Write $ \mathrm {Bun}_{\mathrm {S}\mathbb{O}_{2n}}$ for the moduli stack of $ \mathrm {S}\mathbb{O}_{2n}$-torsors on $ X$. We give a geometric interpretation of the automorphic function $ f$ on $ \mathrm {Bun}_{\mathrm {S}\mathbb{O}_{2n}} $ corresponding to the minimal representation. Namely, we construct a perverse sheaf $ \mathcal {K}_H$ on $ \mathrm {Bun}_{\mathrm {S}\mathbb{O}_{2n}}$ such that $ f$ should be equal to the trace of the Frobenius of $ \mathcal {K}_H$ plus some constant function. The construction is based on some explicit geometric formulas for the Fourier coefficients of $ f$ on one hand, and on the geometric theta-lifting on the other hand. Our construction makes sense for more general simple algebraic groups, we formulate the corresponding conjectures. They could provide a geometric interpretation of some unipotent automorphic representations in the framework of the geometric Langlands program.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 14D24, 22E57, 11R39

Retrieve articles in all journals with MSC (2010): 14D24, 22E57, 11R39


Additional Information

Vincent Lafforgue
Affiliation: CNRS et MAPMO, UMR 7349, Université d’Orléans, Rue de Chartres, B.P. 6759 - 45067 Orléans cedex 2, France
Email: vlafforg@math.jussieu.fr

Sergey Lysenko
Affiliation: Institut Elie Cartan Nancy, Université de Lorraine, B.P. 239, F-54506 Vandoeuvre-lès-Nancy Cedex, France
Email: Sergey.Lysenko@univ-lorraine.fr

DOI: http://dx.doi.org/10.1090/S1088-4165-2013-00431-4
PII: S 1088-4165(2013)00431-4
Keywords: Geometric Langlands, minimal representation, theta lifting
Received by editor(s): April 22, 2011
Received by editor(s) in revised form: February 7, 2012, and November 26, 2012
Published electronically: May 28, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.